# SDR CALA2017030400522

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,498 hours, 18,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXT SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSY IAW AMM 33-51-06.  OPS CHECKED NORMAL.
